# SDR USAA059903

- Difficulty date: May 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918TS
- Make and model: Boeing 727225
- Aircraft serial: 20445
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10600911
- Condition: Inoperative
- Location: L1 Door
- Component: Grimes, 25424
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6100 - LGA-BOS - L-1 DOOR EMERGENCY EXIT LIGHT WILL NOT TEST.  REPLACED L-1 DOOR EMERGENCY EXIT LIGHT.  (M)
